Table of Contents
Journal of Theoretical Chemistry
Volume 2013 (2013), Article ID 931091, 7 pages
http://dx.doi.org/10.1155/2013/931091
Research Article

Mathematical Modeling and Analysis of Nonlinear Enzyme Catalyzed Reaction Processes

Department of Mathematics, The Madura College, Madurai 625 011, Tamil Nadu, India

Received 20 March 2013; Accepted 28 October 2013

Academic Editors: A. M. Lamsabhi, A. Stavrakoudis, and B. M. Wong

Copyright © 2013 D. Mary Celin Sharmila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A mathematical model for the nonlinear enzymatic reaction process is discussed. An approximate analytical expression of concentrations of substrate, enzyme, and free enzyme-product is obtained using homotopy perturbation method (HPM). The main objective is to propose an analytical solution, which does not require small parameters and avoid linearization and physically unrealistic assumptions. Theoretical results obtained can be used to analyze the effect of different parameters. Satisfactory agreement is obtained in the comparison of approximate analytical solution and numerical simulation.